MathSciNet Relay Station
MathSciNet bibliographic data
MR1825749 (2002a:93019) 93B12 (93C40 93C41)
Huang, An-Chyau; Kuo, Yeu-Shun Sliding control of non-linear systems containing time-varying uncertainties with unknown bounds. Internat. J. Control 74 (2001), no. 3, 252–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement